# SDR SWAA120088

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 14,215 hours, 8,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717010001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT EMERGENCY EXIT BATTERY CHARGER INOP AT ROW 16.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
